Vol 5, No 1-2 (1998) ISSN: 0793-1786

Table of Contents


dynamical reconstruction of a pair "control-trajectory" in a system unresolved with respect to derivative PDF
H. Akca, L. Berezansky, V.I. Maksimov p.3-19
On the stability of nonautonomous equations with delay via limiting equations PDF
A.S. Andreev, N.O. Sedova p.21-37
Stability of solutions of the equations with aftereffect PDF
N.V. Azbelev, L.F. Rakhmatullina p.39-55
On nonlinear equations in Banach spaces and axiomatic measures of noncompactness PDF
D. Bugajewska, D. Bugajewski p.57-68
Universal properties of generalized integral constraints in the class of finitely additive measures PDF
A. G. Chentsov p.69-105
Analytical solutions of certain linear systems of functional differential equations of neutral type in the neighborhood of a regular singular point PDF
V.B. Cherepennikov p.107-119
On the bifurcation of invariant tori in the mappings, with a spectrum on a unit circle PDF
Ya.M. Goltser p.121-138
Solvability of the boundary value problem for some differential-difference equations PDF
P.L. Gurevich p.139-157
On applications of Volterra operators to the partial functional differential equations PDF
S.A. Gusarenko p.159-164
On the maximum modulus principle for linear parabolic systems with zero boundary data PDF
G.I. Kresin, V.G. Maz'ya p.165-181
On existence of nontrivial solution of a singular functional differential equation PDF
S. Labovskii, A. Shindiapin p.183-194
Razumikhin-type theorems for neutral stochastic functional differential equations PDF
X. Mao, A. Rodkina, N. Koroleva p.195-211
Generalized stability theorem of oscillating Hamiltonian systems near to integrable ones PDF
G.A. Merman p.213-241
On the singularity order of optimal controls in linear-quadratic optimization problems for systems with time delay PDF
A.N. Sesekin p.243-251

Site Powered by Dr. Roman Yavich and Naor Yadai

ISSN: 0793-1786